# SDR DALA2025052003889

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 77,980 hours, 31,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6451326) SEAT 12 DEF EMERGENCY LIGHT INOP ON SVC CHECK. REPAIRED EMERGENCY LIGHT CONNECTOR PER BSWPM 20-42-01. OPS CHECK GOOD.
